Jewel BroadwayMedical Case 1: Kenneth BronsonGuided Reflection Questions1. How did the scenario make you feel?This scenario gave me a direct insight on how I would handle an anaphylacticreaction. You must move quickly because the reaction can lead to death. The patient was havingdifficulty breathing. 2. What signs and symptoms led you to the conclusion that Kenneth Bronson was experiencingan allergic reaction?Immediately after the administration of Ceftriaxone, he had an increasein his vital signs. Also, the fact that he stated that he could not breathe.3. Discuss the differences between mild, moderate, and severe anaphylactic reactions. A mild anaphylactic reaction can include symptoms such as a hives, itching, runny nose, and/or sneezing. A moderate anaphylactic reaction can turn into coughing or wheezing, pallor,tachycardia and sweating. A severe anaphylactic reaction is life threatening. It consists of severe wheezing that can quickly change to stridor, patient can go into shock, cardiac and respiratory arrest and can lead to death.4. Discuss the importance of follow-up assessments post-reaction. Its critical to follow up and know the patient’s vital signs. Be sure the patient is breathing is effective.5.What further needs does Kenneth Bronson have at the end of the scenario that future nursing care should address? The nurse should take note that the client has a newfound allergy and should make sure to document it in the chart. Educate the client on what to do ifit happens again and educate his family as well.6. Reflect on how you would communicate with family members in an emergency situation if they were present at the bedside. If the family members are RP and able to receive information explain that it is a reaction to the medications given and that the healthcare provider will be notified. Please remain calm.7.After completing the simulation and reflecting on your experience, what would you do differently (or the same) for the patient experiencing acute respiratory distress? I would have moved a bit faster on calling the provider. I did stop the infusion but I should’ve called for assistance so I could call the provider and the patient remains monitored.